Order property and modulus of continuity of weak KAM solutions

Chong-Qing Cheng Nanjing University Jinxin Xue Tsinghua University

Dynamical Systems mathscidoc:1907.11002

Calculus of variation and PDEs, 57, (2), 65, 2018
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2019-07-07 20:10:26 uploaded by sisyphustale ] [ 810 downloads ] [ 0 comments ]
@inproceedings{chong-qing2018order,
  title={Order property and modulus of continuity of weak KAM solutions},
  author={Chong-Qing Cheng, and Jinxin Xue},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190707201026832205400},
  booktitle={Calculus of variation and PDEs},
  volume={57},
  number={2},
  pages={65},
  year={2018},
}
Chong-Qing Cheng, and Jinxin Xue. Order property and modulus of continuity of weak KAM solutions. 2018. Vol. 57. In Calculus of variation and PDEs. pp.65. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190707201026832205400.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved